Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 73, NWS Cleveland, OH

November 4, 2019

NWS Cleveland, OH issued this small craft advisory at Nov 4, 2019, 3:40 AM EST. It took effect at Nov 4, 2019, 10:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2019, 3:40 AM EST (08:40 UTC)
In effect from
Nov 4, 2019, 10:00 AM EST
Expired
Nov 6, 2019, 7:00 AM EST
In force
45 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

109 
WHUS71 KCLE 040840
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
340 AM EST Mon Nov 4 2019


LEZ142>144-041645-
/O.NEW.KCLE.SC.Y.0073.191104T1500Z-191105T0300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
340 AM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 10 AM this morning to
10 PM EST this evening.

* WINDS...Southwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145-146-041645-
/O.NEW.KCLE.SC.Y.0073.191104T1500Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
340 AM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST TUESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 10 AM this morning to
10 PM EST Tuesday.

* WINDS...Southwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet today, then 3 to 5 feet tonight and Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ147>149-041645-
/O.NEW.KCLE.SC.Y.0073.191104T1500Z-191106T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
340 AM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST WEDNESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 10 AM this morning to
4 AM EST Wednesday.

* WINDS...Southwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet today, then increasing to 4 to 7 feet by
  Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
9 follow-up statements
158 
WHUS71 KCLE 041445
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
945 AM EST Mon Nov 4 2019

LEZ142>144-042245-
/O.CON.KCLE.SC.Y.0073.191104T1500Z-191105T0300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
945 AM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145-146-042245-
/O.CON.KCLE.SC.Y.0073.191104T1500Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
945 AM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ147>149-042245-
/O.CON.KCLE.SC.Y.0073.191104T1500Z-191106T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
945 AM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
414 
WHUS71 KCLE 042050
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
350 PM EST Mon Nov 4 2019

LEZ142>144-050300-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191105T0300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
350 PM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...Southwest 15 to 20 kt with gusts up to 25 kt.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145-146-050500-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
350 PM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ147>149-050500-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
350 PM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...West 15 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
735 
WHUS71 KCLE 050229
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
929 PM EST Mon Nov 4 2019

LEZ142>144-051030-
/O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
929 PM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY...

* WINDS...West 15 to 25 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145-146-051030-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
929 PM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WINDS...West 15 to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ147>149-051030-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
929 PM EST Mon Nov 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...West 15 to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
173 
WHUS71 KCLE 050844
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
344 AM EST Tue Nov 5 2019


LEZ142>144-050945-
/O.CAN.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
344 AM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Westerly winds of 10 to 20 knots are expected today. 

$$

LEZ146-051645-
/O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
344 AM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...West 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145-051645-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
344 AM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...West 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ147>149-051645-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
344 AM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...West 15 to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
295 
WHUS71 KCLE 051451
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
951 AM EST Tue Nov 5 2019

LEZ145-052300-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
951 AM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...West 15 to 20 kt with gusts up to 25 kt.

* WAVES... 3 to 5 feet subsiding to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ146>149-052300-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
951 AM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...West 15 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
471 
WHUS71 KCLE 052050
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
350 PM EST Tue Nov 5 2019

LEZ146>149-060500-
/O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
350 PM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145-060300-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
350 PM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...West 15 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
318 
WHUS71 KCLE 060209
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
909 PM EST Tue Nov 5 2019

LEZ145-061015-
/O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
909 PM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ146>149-061015-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
909 PM EST Tue Nov 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...West 15 to 20 kt with gusts up to 30 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
010 
WHUS71 KCLE 060902
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
402 AM EST Wed Nov 6 2019


LEZ145-061015-
/O.CAN.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
402 AM EST Wed Nov 6 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

West winds of 5 to 15 knots will back to the south today. Waves of
1 to 3 feet this morning will decrease to 1 foot or less. 

$$

LEZ146>149-061200-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
402 AM EST Wed Nov 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...West 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
039 
WHUS71 KCLE 061203
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
703 AM EST Wed Nov 6 2019


LEZ146>149-061315-
/O.EXP.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
703 AM EST Wed Nov 6 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

West winds of 10 to 15 knots will become southerly today.
Conditions on Lake Erie will remain choppy for a few more hours 
as waves of 2 to 4 feet decrease to 1 to 3 feet later today.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 12:51 AM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 4, 12:51 AM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1251 AM EST Mon Nov 4 2019

.SYNOPSIS...
Surface ridge has reached as far north as Lake Erie this
afternoon but should shift eastward quickly overnight. The next
piece of jet energy aloft will move into the upper level trough
that will persist through the week. A clipper storm system will
move across the region Wednesday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
Minor update to the forecast mainly for the overnight. Any area
of light rain and sprinkles over northern Indiana and southern
Lower Michigan will move northeast overnight and may get into
the Toledo area. Not expecting anything in the way of measured
precipitation but wanted to note that there may be some rain
drops early this morning as the warm front surges north of the
area.

Previous Discussion...
One last area of showers/graupel near Erie will continue to
move up the lakeshore into western NY early this evening. After
this passes expect a period of dry weather through most of the
night.

Surface ridge over the region this evening will quickly shift
eastward overnight. This will allow a south to southwest wind
to gradually increase. The warm advection spreading over the
region should lead to an increase in cloud cover. So the
increased wind and cloud cover should keep much of the region
warmer than this morning. Lows should range from the lower 30s
east to around 40 across NW OH.

Warm advection continues over the area on Monday but the
atmosphere is not all that moist. So we are struggling on how
much rain to mention in the forecast. for now will spread some
slight chance/chance POP's across the region as lift increases
through the afternoon. The best chances will be across NW OH
and closer to the lake. Highs on Monday should be in the upper
40s to lower 50s.

Rain chances increase Monday night as the upper level trough
crosses the lake. Expect to see the lake enhance the showers as
they move onshore across NW OH and NW PA. Again there looks as
if there will be some decent instability over the lake which may
lead to a few thunderstorms. Will look at this potential
closely tomorrow and add to the forecast if it is warranted.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The latest available runs of the ECMWF ensemble, GEFS, NAEFS, and
deterministic ECMWF model are all in good agreement regarding the
mid- to upper-level pattern during this period. Thus, expect
cyclonic flow aloft to reside over our CWA as a broad longwave
trough encompasses much of the central and eastern United States and
Canada. In addition, a prominent shortwave trough will likely cross
northern OH and northwest PA from west to east on Tuesday. At the
surface, an eastward-moving cold front should exit our northwest PA
counties by late morning on Tuesday. Behind the front, a high
pressure ridge affects our CWA through Wednesday. Another cold front
should sweep eastward over our region Wednesday night and be
followed by a strong high pressure ridge building from the Upper
Midwest for Thursday.

Lake enhanced rain showers over the snowbelt of northeast OH and
northwest PA transition to pure lake effect showers Tuesday morning
and afternoon as the aforementioned cold front exits to the east and
a westerly low-level flow of cold air crosses warm Lake Erie. As
these showers continue affecting the snowbelt Tuesday night, they
may mix with wet snow along the lakeshore and change to wet snow
farther inland before ending by daybreak Wednesday as building high
pressure causes lake-induced instability to wane. At this point, any
snow accumulations should be minor. Outside of the lake effect
precip bands, fair weather is expected for the rest of our CWA
through Wednesday morning. Scattered rain showers are then possible
Wednesday afternoon via isentropic lift ahead of the next cold
front. Wednesday night, scattered rain and perhaps wet snow showers
are forecast with the frontal passage. On Thursday, a mix of rain
and wet snow showers is possible, especially in the primary and
secondary snowbelt counties south and southeast of Lake Erie. A
northerly to northwesterly low-level flow of cold air across Lake
Erie should generate multiple bands of lake effect precip in the
aforementioned areas and minor snow accumulations cannot be ruled-
out, particulary in higher terrain inland from the lake.

High temperatures in the 40's Tuesday afternoon will be followed by
overnight low temperatures in the upper 20's to mid 30's Tuesday
night. Wednesday is forecast to be warmer, with afternoon highs
reaching the mid 40's to lower 50's. Overnight low temperatures in
the lower to mid 30's Wednesday night should be followed by Thursday
afternoon highs reaching the upper 30's to lower 40's.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The aforementioned ensembles and latest run of the deterministic
ECMWF model are in good agreement that cyclonic flow aloft will
prevail over our CWA as the broad longwave trough persists over much
of central and eastern Canada and the United States. Accordingly,
surface high pressure should persist over our CWA Thursday night
through Saturday and be followed by a west to east cold frontal
passage on Sunday. This pattern should allow temperatures to trend
below-normal. In addition, temperatures could be even colder than
those depicted in our current forecast, especially for Thursday and
Friday. Scattered rain and/or snow showers remain possible Thursday
night through Saturday morning, especially across our primary and
secondary snowbelt counties south and southeast of Lake Erie. A
northerly to northwesterly low-level flow of cold air may continue
crossing the warm lake and trigger multiple bands of lake effect
precip across those snowbelt counties. Some accumulating snow may
occur, especially during the overnight hours and inland from the
lake. Later on Saturday, any lingering lake effect precip may shift
northward and retreat over Lake Erie as the low-level flow may back
to westerly and then southwesterly ahead of the next cold front.
Scattered showers, primarily in the form of rain, are possible on
Sunday with the passage of that next cold front.

&&

.AVIATION /06Z Monday THROUGH Friday/...
A warm front surging north across the area this morning has
brought widespread mid level clouds to the region, which will
remain in the area throughout the day. As the front shifts
north later today, southerly winds will pick up in the warm
sector and gusts to 20 to 25 knots are possible. Low pressure
moving north of the Great Lakes region will extend a cold front
into the airspace late in the period. Winds will begin shifting
more towards the west. Rain will begin entering the area with
the front as well, but best timing appears late in the TAF
period. Only have a vicinity shower mention at KCLE and KERI for
now. Temperatures are fairly warm and expecting all rain at this
time.

.OUTLOOK...Rain and lower clouds may yield non-VFR conditions
late Monday night into Tuesday. A system entering the Great
Lakes region may bring rain and snow and non-VFR conditions
again Wednesday night through Friday.

&&

.MARINE...
Small craft advisory has been discontinued for the remaining
east portions of the nearshore waters. Winds diminished to less
than 10 knots and continue to shift to a more south and
southeasterly direction.

Original Discussion...

The Small Craft Advisory has been cancelled for nearshore waters
west of Willowick, while it remains in effect until late this
evening for nearshore waters from Willowick to Ripley, NY. As high
pressure moves from the Tennessee Valley to Mid-Atlantic region
through the end of today, southerly to southwesterly winds will
continue to diminish over the lake and waves will continue to lower.
Low pressure moving through the Upper Great Lakes Monday will allow
a warm front to sweep northeast over Lake Erie Monday morning, while
a cold front then sweeps east across the lake Monday night and
Tuesday morning. Southwest winds behind the warm front and west
winds behind the cold front are still expected to be strong enough
to merit more marine headlines Monday night into Tuesday. High
pressure returns to the region on Tuesday night into Wednesday and
will diminish winds over the lake, allowing for another period of
quieter marine weather. Another cold front should sweep east across
Lake Erie Wednesday night and be followed by high pressure building
from the Upper Midwest on Thursday and Friday. Southwesterly winds
likely shift to northwesterly with the passage of this front. A
period of stronger winds and higher waves may warrant another Small
Craft Advisory Wednesday night into Thursday morning.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...MM
NEAR TERM...MM/Sefcovic
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Sefcovic
MARINE...Jaszka
Hazardous weather outlook, Nov 3, 7:19 AM EST, 20 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
719 AM EST Sun Nov 3 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-041230-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
719 AM EST Sun Nov 3 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-041230-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
719 AM EST Sun Nov 3 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.